# SDR MZZA2009110300107

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 34,660 hours, 12,937 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 273A12011
- Part serial: 0334
- Condition: Malfunctioned
- Location: Nlg
- Part time: 12,937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT MOVE TO THE UP POSITION AFTER T/O.  BOTH GREEN & RED LIGHTS REMAINED ILLUMINATED.  THE GEAR REMAINED IN THE DOWN POSITION.  T/S PER FIM 32-30 TASK 810.  COULD NOT DUPLICATE.  AS A PRECAUTION, R & R''D NLG LOCK ACT PER AMM 32-33-21 & NLG LOCK VLV MANIFOLD PER AMM 32-33-31.  OPS CHECK NORMAL, NO LEAKS NOTED.  ACFT OK FOR SVC.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1284616  S/N OFF 00334 TT 1332088  S/N OFF 00635 ACTUATOR, NLG, OFF 29-3233-9-9001 0334 ON 29-3233-9-9001 0702 VALVE, MANIFOLD OFF 29-3233-9-0003 0635 ON 29-3233-9-0003 0456.
